Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The behavior of a boundary value problem as the interval becomes infinite


Author: W. E. Milne
Journal: Trans. Amer. Math. Soc. 30 (1928), 797-802
MSC: Primary 34B05
MathSciNet review: 1501459
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501459-X
PII: S 0002-9947(1928)1501459-X
Article copyright: © Copyright 1928 American Mathematical Society